Dilated Pupil following surgery
I had surgery for a detached retina approximately nine weeks ago. Surgery consisted of a vitrectomy, gas bubble and laser (no buckle). For one week following surgery I used Vigamox (3x per day), Omnipred (4x per day), Timolol (1x per day) and Scupolomine (1x per day). After one week all drops with the exception of the Omnipred were discontinued. The Omnipred was decreased to 3x per day. After three weeks, the Omnipred was discontinued. I have not used any drops whatsover in six weeks, however, the pupil in the operated eye remains dilated. It also does not react to light changes. At follow up visits when dilating drops are put it, the pupil will become larger, but when they wear off, it eye returns to it's dilated state, if that makes sense. Neither the retinal specialist or my regular opthamologist have an explanation for this and neither can say whether it will go away or not.
Has anyone experienced a pupil that has stayed dilated for a lenghty period of time following surgery, and if so, did it ever change? You would think if there were drops to dilate an eye, there would be some kind of drops to un-dilate it too.